# SDR DALA2022010700130

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 2,236 hours, 277 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 1L DOOR ECAM SHOWS DOOR NOT CLOSED AND LOCKED. CORRECTIVE ACTION: EXCERISED PLUNGER AT TOP OF 1L DOOR. CLOSED DOOR. FAP AND ECAM SHOW CLOSED NOW AND LOCKED. (8408392)
